# SDR MWEA050108

- Difficulty date: October 1, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N907ME
- Make and model: Boeing 717-200
- Aircraft serial: 55171
- Aircraft time: 6,582 hours, 3,768 cycles
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Out Of Position
- Location: Potable Water
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER FROM ANY FAUCETS.  FOUND VENT AND FILL VALVE IN HALF INCH POSITION ON SERVICE PANEL, MOVED VALVE TO OFF POSITION.  SERVICED WATER AND VERIFIED PRESSURE.
